# SDR SWAA2025102724060

- Difficulty date: October 13, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 44,526 hours, 20,780 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Filler
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPD LOWER LATCH LANDING HAS FILLER BROKEN OUT.  THE DAMAGE WAS REPAIRED PER SRM 53-10-15-2R-4 REPAIR 4 AND EA 25-153-02815.
